Uniform optimization of weighted estimates of the Monte Carlo
Doklady Akademii Nauk, Tome 303 (1988) no. 2, pp. 290-293
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_303_2_a6,
author = {G. A. Mikhailov and A. {\CYRA}. Zhiglyavskii},
title = {Uniform optimization of weighted estimates of the {Monte} {Carlo}},
journal = {Doklady Akademii Nauk},
pages = {290--293},
year = {1988},
volume = {303},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_303_2_a6/}
}
G. A. Mikhailov; A. А. Zhiglyavskii. Uniform optimization of weighted estimates of the Monte Carlo. Doklady Akademii Nauk, Tome 303 (1988) no. 2, pp. 290-293. http://geodesic.mathdoc.fr/item/DAN_1988_303_2_a6/